# SDR SWAA2022111068279

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT FABRIC GETS CAUGHT ON THRESHOLD WHEN CLOSING DOOR / [01] REINSTALLED AFT ENTRY DOOR GIRT FABRIC PER AMM 25-66-01-400-804 STEPS 6.D. (1).(C-F) AND (H).;[02] VERIFIED CORRECTIVE ACTION ITEM; INSTALLED FABRIC PROPERLY; CARD COMPLETE.
